Approximation Theory on Totally Real Submanifolds.
Mathematische Annalen, Tome 224 (1976), pp. 129-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__224_162902,
author = {Jeffrey Nunemacher},
title = {Approximation {Theory} on {Totally} {Real} {Submanifolds.}},
journal = {Mathematische Annalen},
pages = {129--142},
year = {1976},
volume = {224},
zbl = {0333.32015},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__224_162902/}
}
Jeffrey Nunemacher. Approximation Theory on Totally Real Submanifolds.. Mathematische Annalen, Tome 224 (1976), pp. 129-142. http://geodesic.mathdoc.fr/item/MAN_1976__224_162902/